# SDR SWAA2016031449853

- Difficulty date: March 9, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 68,715 hours, 55,445 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE STRUCTURE RSS 545, INBD OF NR 2 AILERON HINGE, INTERCOSTAL WEB ATTACH ANGLE CRACKED.  R & R ANGLE IAW DWG & SRM.
